Volume 1, issue 1 (1997)

Download this article
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Ward's solitons

Christopher Anand

Geometry & Topology 1 (1997) 9–20
Bibliography
1 C K Anand, A closed form for unitons, J. Math. Soc. Japan 50 (1998) 737 MR1626362
2 N Hitchin, Monopoles and geodesics, Comm. Math. Phys. 83 (1982) 579 MR649818
3 T Ioannidou, Soliton solutions and nontrivial scattering in an integrable chiral model in $(2+1)$ dimensions, J. Math. Phys. 37 (1996) 3422 MR1401233
4 P M Sutcliffe, Nontrivial soliton scattering in an integrable chiral model in $(2+1)$ dimensions, J. Math. Phys. 33 (1992) 2269 MR1164341
5 R S Ward, Classical solutions of the chiral model, unitons, and holomorphic vector bundles, Comm. Math. Phys. 128 (1990) 319 MR1043523
6 R S Ward, Nontrivial scattering of localized solitons in a $(2+1)$–dimensional integrable system, Phys. Lett. A 208 (1995) 203 MR1363151